This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

A Case Report of Reemergence of Antipsychotic-Induced Dyskinesia With Citalopram

Harpreet S. Duggal, MD, DPM, and Dattatreya N. Mendhekar, MD, DPM

Published: May 15, 2007

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: There is a burgeoning literature associating movement disorders with selective serotonin reuptake inhibitors (SSRIs). However, most of these reports are composed of cases of extrapyramidal symptoms (EPS) such as akathisia, dystonia, and parkinsonism,1,2 not dyskinesias. Dyskinesias, traditionally associated with antipsychotics, are rare with SSRIs.1‘ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 68

Quick Links: Movement Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...